MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PERMATAPE 2.5 BLUE - 6PK; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SARL PERMATAPE 2.5 BLUE - 6PK; POLYETHYLENE SUTURE
Model Number 223165
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
This is report 1 of 3 for the same event.It was reported by the sales rep that during a rotator cuff repair two of the 4.75mm healix advance knotless br anchor along with one permatape suture, blue braided flat suture, 2.5mm pulled out.There was a ten minute delay in the procedure.Another device was used to complete the procedure.There were no adverse patient consequences reported.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that the two of the 4.75mm healix advance knotless br anchor along with one permatape suture, blue braided flat suture, 2.5mm pulled out during the procedure.The complaint devices were discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint devices were discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [7l02663] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
PERMATAPE 2.5 BLUE - 6PK
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key10718369
Report Number1221934-2020-03163
Device Sequence Number3334158
Product Code GAT
UDI-Device Identifier10886705027859
UDI-Public10886705027859
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number223165
Device Catalogue Number223165
Device Lot Number7L02663
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1